I have been prescribed venlafaxine and over the last three weeks I've been reducing citalopram from 40mg to 5mg 6 days ago I increased the venlafaxine from 37.5mg to 75mg I stop the citalopram altogether in a couple of days. But the anxiety is so intense I walk round all day with a constant feeling of fear in the pit of my stomach it makes me feel sick when should I expect this to start to get easier and be happy again instead I'm so miserable and have no motivation to do anything it's taken over my life all I think about is how much I want it to go away and every night I prey that tomorrow I'll be ok !
Are u saying that u were better with anxiety while on citaprolam but that the anxiety increased while tapering off and transferring to Effexor ? Or was your anxiety also bad while you were on citaprolam?
It's going to be just a matter of waiting for the Effexor to reach steady plasma levels and give you relief for your anxiety. Takes about 2 weeks to notice effects. But it may take longer. These meds are very effective it's that it just takes time. Some docs will prescribe a benzo like Ativan to help with anxiety. Tho they're not meant to be taken on a constant basis. Just to help you get through rough spots. Remember to do things like exercise. That can really help with anxiety. Deep breathing exercises, mindfulness, and cognitive behavioral therapy. Best wishes.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Medication - I just started citalopram 20mg a week ago and I have agitation at times of the day. Is?
Posted 9 Apr 2015 • 4 answers
User for 2+ years. Recently experienced increase in anxiety and gloom. Anyone similar after 2 years?
Posted 3 Aug 2015 • 3 answers
Posted 22 Nov 2015 • 3 answers
Posted 20 Aug 2016 • 1 answer
Posted 21 Sep 2016 • 1 answer